Skip to Main content Skip to Navigation
Journal articles

Semiclassical limit for mixed states with singular and rough potentials.

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851575
Contributor : Carole Juppin <>
Submitted on : Wednesday, August 14, 2013 - 11:33:02 PM
Last modification on : Monday, October 12, 2020 - 10:27:29 AM

Identifiers

  • HAL Id : hal-00851575, version 1

Citation

Thierry Paul, Alessio Figalli, Marilena Ligabo. Semiclassical limit for mixed states with singular and rough potentials.. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2012, 61 (1), pp.193-222. ⟨hal-00851575⟩

Share

Metrics

Record views

267